ITEM METADATA RECORD
Title: On the convergence of certain Gauss-type quadrature formulas for unbounded intervals
Authors: Bultheel, Adhemar ×
Diaz-Mendoza, Carlos
González-Vera, Pablo
Orive, Ramon #
Issue Date: Apr-2000
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:69 issue:230 pages:721-747
Abstract: We consider the convergence of Gauss-type quadrature formulas for the integral ∫_{x=0...∞} f(x)w(x)dx where w is a weight function on the half line [0,∞). The n-point Gauss-type quadrature formulas are constructed such that they are exact in the set of Laurent polynomials Λ_{-p,q-1} = {∑_{k=-p...q-1} a_k x^k} where p=p(n) is a sequence of integers satisfying 0 ≤ p(n) ≤ 2n and q=q(n)=2n-p(n). It is proved that under certain Carleman-type conditions for the weight and when p(n) or q(n) goes to ∞, then convergence holds for all functions f for which fw is integrable on [0,∞). Some numerical experiments compare the convergence of these quadrature formulas with the convergence of the classical Gauss quadrature formulas for the half line.
URI: 
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
published.pdf Published 405KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science